On the calculation of certain singular integrals
Abstract
A method for the approximate calculation of Cauchy-type integrals with logarithmic singularities is proposed. It is based on the expansion of a function f(x) in a series in the Chebyshev polynomials.Downloads
Published
25.08.1993
Issue
Section
Short communications
How to Cite
Kovalenko, I. L., et al. “On the Calculation of Certain Singular Integrals”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 8, Aug. 1993, pp. 1174–1176, https://umj.imath.kiev.ua/index.php/umj/article/view/5917.